# SDR AWXA960493

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0001 - DURING ROUTINE MAINTENANCE CHECK, FOUND AFT ROW EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE IN AFT BATTERY PACK ASSEMBLY.  OPERATIONS CHECK GOOD AT THIS TIME.  (X)
